# SDR SIMA20150309010

- Difficulty date: March 9, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 40,548 hours, 33,787 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14567215001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR 3 IS CRACKED NEAR RIB 3 AT THE WIRING HARNESS HOLE.  COMPLIED WITH REPAIR LT SPAR 3 PERM REPAIR IAW ERS-EM-57MR-403.
